Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2018, Article ID 4976380, 12 pages
https://doi.org/10.1155/2018/4976380
Research Article

A Four-Dimensional Hyperchaotic Finance System and Its Control Problems

School of Business and Administration, Qilu University of Technology, Jinan 250353, China

Correspondence should be addressed to Lin Cao; moc.361@ulqniloac

Received 29 August 2017; Revised 11 December 2017; Accepted 3 January 2018; Published 1 February 2018

Academic Editor: Sundarapandian Vaidyanathan

Copyright © 2018 Lin Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jing Zhang, Zhe Zhang, Fanyong Cheng, and Feng Liu, “A Novel Stability Criterion of Time-varying delay Fractional-order Financial Systems Based a New Functional Transformation Lemma,” International Journal of Control, Automation and Systems, 2019. View at Publisher · View at Google Scholar